# SDR WWMA9700165

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AE
- Make and model: Saab 340B
- Aircraft serial: 340B332
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Cargo Compt
- Part time: 10,196 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED IN FLIGHT, NR 1 CARGO EXTINGUISHER WAS DISCHARGED.  REPLACED THE NR 1 CARGO EXTINGUISHER AND THE FORWARD AND AFT CARGO SMOKE DETECTORS.  BOTH EXTINGUISHERS WERE ORIGINAL EQUIPMENT WITH 10196 HOURS TSN.
